MathSciNet Relay Station
MathSciNet bibliographic data
MR234141 (38 #2460) 35.80
Goldstein, Charles Irwin Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory. Trans. Amer. Math. Soc. 135 1969 33–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement